# SDR 95ZZZZ215

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Line
- Part number: 65B90115
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

ANC-ORD - EN ROUTE THE NR 2 ENGINE EXPERIENCED A GRADUAL LOSS OF OIL.  WHEN OIL TEMPERATURE STARTED TO RISE AND LOW PRESSURE LIGHT STARTED TO FLICKER, THE ENGINE WAS SHUTDOWN USING ALTERNATE PROCEDURES.  LANDED ORD WITHOUT INCIDENT.  MAINTENANCE REPLACED OIL LINE TO DIFFERENTIAL PRESSURE TRANSMITTER DUE TO A PIN HOLE LEAK.  SERVICED OIL RESERVOIR.  LEAK CHECK NORMAL.  REPLACED OIL FILTER AS REQUIRED PER MM.  ACFT RELEASED FOR FLIGHT.
